Follow
Marcos Benevenuto Jardim
Marcos Benevenuto Jardim
Professor, Department of Mathematics, University of Campinas, Brazil
Verified email at unicamp.br - Homepage
Title
Cited by
Cited by
Year
Trihyperkähler reduction and instanton bundles on
M Jardim, M Verbitsky
Compositio Mathematica 150 (11), 1836-1868, 2014
682014
A survey on Nahm transform
M Jardim
Journal of Geometry and Physics 52 (3), 313-327, 2004
562004
Instanton sheaves on complex projective spaces
M Jardim
arXiv preprint math/0412142, 2004
492004
Nahm Transform and Spectral Curves¶ for Doubly-Periodic Instantons
M Jardim
Communications in mathematical physics 225, 639-668, 2002
452002
Asymptotic behaviour and the moduli space of doubly-periodic instantons
O Biquard, M Jardim
Journal of the European Mathematical Society 3 (4), 335-375, 2001
412001
Construction of doubly-periodic instantons
M Jardim
Communications in Mathematical Physics 216, 1-15, 2001
402001
Two infinite series of moduli spaces of rank 2 sheaves on
M Jardim, D Markushevich, AS Tikhomirov
Annali di Matematica Pura ed Applicata (1923-) 196, 1573-1608, 2017
342017
Linear and Steiner bundles on projective varieties
M Jardim, R Vidal Martins
Communications in Algebra® 38 (6), 2249-2270, 2010
312010
Codimension one holomorphic distributions on the projective three-space
O Calvo-Andrade, M Corrêa, M Jardim
International Mathematics Research Notices 2020 (23), 9011-9074, 2020
302020
New divisors in the boundary of the instanton moduli space
M Jardim, D Markushevich, AS Tikhomirov
arXiv preprint arXiv:1501.00736, 2015
292015
Holomorphic bundles for higher dimensional gauge theory
M Jardim, G Menet, DM Prata, HN Sá Earp
Bulletin of the London Mathematical Society 49 (1), 117-132, 2017
282017
Complex ADHM equations and sheaves on P3
IB Frenkel, M Jardim
Journal of Algebra 319 (7), 2913-2937, 2008
282008
D-branes, surface operators, and ADHM quiver representations
U Bruzzo, WY Chuang, DE Diaconescu, M Jardim, G Pan, Y Zhang
arXiv preprint arXiv:1012.1826, 2010
272010
ADHM construction of perverse instanton sheaves
AA Henni, M Jardim, RV Martins
Glasgow Mathematical Journal 57 (2), 285-321, 2015
242015
Commuting matrices and the Hilbert scheme of points on affine spaces
AA Henni, M Jardim
Advances in Geometry 18 (4), 467-482, 2018
222018
On the semistability of instanton sheaves over certain projective varieties
M Jardim, RM Miró-Roig
Communications in Algebra® 36 (1), 288-298, 2008
222008
Moduli spaces of rank 2 instanton sheaves on the projective space
M Jardim, M Maican, A Tikhomirov
Pacific Journal of Mathematics 291 (2), 399-424, 2017
212017
On the singular scheme of split foliations
M Correa Jr, M Jardim, RV Martins
Indiana University Mathematics Journal, 1359-1381, 2015
212015
A Fourier-Mukai approach to spectral data for instantons
M Jardim, A Maciocia
Walter de Gruyter GmbH & Co. KG 2003 (563), 221-235, 2003
212003
Moduli spaces of self-dual connections over asymptotically locally flat gravitational instantons
G Etesi, M Jardim
Communications in mathematical physics 280 (2), 285-313, 2008
202008
The system can't perform the operation now. Try again later.
Articles 1–20